MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341505 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
02/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report contains supplemental information for mentor psr submission reference number (b)(4).The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
This report contains supplemental information for mentor psr submission reference number (b)(4).It was reported that a (b)(6) caucasian female patient underwent primary breast reconstruction with a 650cc mentor memoryshape breast implant and suffered chronic right-sided breast pain postoperatively.As a result, the patient had the device explanted on (b)(6) 2019.Upon explant, the device was found to be ruptured.The patient used an allergan replacement device.